# SDR SWAA2018113027260

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE GROUND ILLUMINATION LAMP INOP.  R&R LAMP PER AMM.
